MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-65
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 - patient identifier: sids (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported the aliniq ams auto-validated a discrepant alinity i afp (alpha1 fetoprotein) result for one patient sample.Multiple samples were being run for the alinity i afp (alpha1 fetoprotein) and the analyzer generated error code 1094 - unable to process test, no reagent cartridge available.All samples were repeated with a dilution factor updated by the user, and generated results of <16.6.Four out of five of the samples were held in ams and manually validated by the customer, and one sample auto-validated.The following information was provided: sid (b)(6) - result validated by user = <16.6, correct result = 4.7.Sid (b)(6) - validated by user = <16.6, correct result = <1.7.Sid (b)(6) - validated by user = <16.6, correct result = 9.5.Sid (b)(6) - auto-validated result = <16.6, correct result = 4.8.Sid (b)(6) - validated by user = <16.6, correct result = 5.7.There was no impact to patient management reported.
 
Event or Problem Description
The customer reported the aliniq ams auto-validated a discrepant alinity i afp (alpha1 fetoprotein) result for one patient sample.Multiple samples were being run for the alinity i afp (alpha1 fetoprotein) and the analyzer generated error code 1094 - unable to process test, no reagent cartridge available.All samples were repeated with a dilution factor updated by the user, and generated results of <16.6.Four out of five of the samples were held in ams and manually validated by the customer, and one sample auto-validated.The following information was provided: sid (b)(6) - result validated by user = <16.6, correct result = 4.7, sid (b)(6) - validated by user = <16.6, correct result = <1.7, sid (b)(6) - validated by user = <16.6, correct result = 9.5, sid (b)(6) - auto-validated result = <16.6, correct result = 4.8, sid (b)(6) - validated by user = <16.6, correct result = 5.7.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation on the aliniq ams software included a review of data and information provided by the customer, ticket trending review, and labeling review.Per the investigation, error flag 1094 occurred on the alinity i at another laboratory site where the sample originated because no reagent was onboard.Laboratory staff manually updated the dilution factor to 1:10, causing results to appear as <16.6 in ams.Five samples were run and gave <16.6 results.One out of the five samples were auto validated in ams.Log analysis shows this sample was manually set to rerun by laboratory personnel prior to result transmission which was the only difference from the four samples held in ams.Review of the ams rules and results following the incident showed no additional <16.6 results were generated.A review of tracking and trending for the aliniq ams software did not identify an increase in complaint activity related to the complaint issue.The device history record was reviewed and did not identify any non-conformances or potential non-conformances related to the issue described in the current complaint.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or deficiency was identified with the aliniq ams software, version 3.03.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23973549
Report Number3004032053-2026-00001
Device Sequence Number9152323
Product Code JQP
UDI-Device Identifier00380740212575
UDI-Public(01)00380740212575(10)3.03
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown